RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1985, Volume 127(169), Number 4(8), Pages 538–554 (Mi msb2013)  

On the limit behavior of the largest eigenvalue of an elliptic operator with a small parameter

V. V. Sarafyan


Abstract: The asymptotic behavior of the largest eigenvalue of a differential operator with a small parameter is studied.
Figures: 1.
Bibliography: 10 titles.

Full text: PDF file (921 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1986, 55:2, 529–545

Bibliographic databases:

UDC: 519.21.7
MSC: 35P15, 35J25
Received: 19.04.1984

Citation: V. V. Sarafyan, “On the limit behavior of the largest eigenvalue of an elliptic operator with a small parameter”, Mat. Sb. (N.S.), 127(169):4(8) (1985), 538–554; Math. USSR-Sb., 55:2 (1986), 529–545

Citation in format AMSBIB
\Bibitem{Sar85}
\by V.~V.~Sarafyan
\paper On~the limit behavior of the largest eigenvalue of an elliptic operator with a~small parameter
\jour Mat. Sb. (N.S.)
\yr 1985
\vol 127(169)
\issue 4(8)
\pages 538--554
\mathnet{http://mi.mathnet.ru/msb2013}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806516}
\zmath{https://zbmath.org/?q=an:0598.35079}
\transl
\jour Math. USSR-Sb.
\yr 1986
\vol 55
\issue 2
\pages 529--545
\crossref{https://doi.org/10.1070/SM1986v055n02ABEH003019}


Linking options:
  • http://mi.mathnet.ru/eng/msb2013
  • http://mi.mathnet.ru/eng/msb/v169/i4/p538

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:166
    Full text:73
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020